On the C 1 regularity of solutions to divergence form elliptic systems with dini-continuous coefficients
The author proves C 1 regularity of solutions to divergence form elliptic systems with Dini-continuous coefficients.
KeywordsDivergence form elliptic systems C1 regularity Dini-continuous coefficients
2000 MR Subject Classification35B45 35B65 35J47
Unable to display preview. Download preview PDF.
- Jin, T. L., Vladimir Maz’ya and Jean Van Schaftingen, Pathological solutions to elliptic problems in divergence form with continuous coefficients, C. R. Math. Acad. Sci. Paris, 347(13–14), 2009, 773–778.Google Scholar
- Li, Y. Y., Boundary C1 regularity of solutions to divergence form elliptic systems with Dini-continuous coefficients, in preparation.Google Scholar
© Fudan University and Springer-Verlag Berlin Heidelberg 2017